Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 118, NWS Jackson, MS

July 25, 2011Clay County, Oktibbeha County, Webster County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 25, 2011, 8:55 AM CDT for Clay County, Oktibbeha County, Webster County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2011, 8:55 AM CDT (13:55 UTC)
Expired
Jul 25, 2011, 12:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 9:45 AM CDTFLASH FLOOD9 W Starkville, MSMANY ROADS HAVE WATER OVER THEM. ROAD CREWS WORKING TO REPAIR SEVERAL WASH OUTS IN WESTERN PART OF THE COUNTY.
Jul 25, 9:45 AM CDTHEAVY RAIN 59 W Starkville, MSPUBLIC REPORTING RAINFALL AMOUNTS IN EXCESS OF 5 INCHES SINCE 6AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 1.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WGUS54 KJAN 251355
FFWJAN
MSC025-105-155-251700-
/O.NEW.KJAN.FF.W.0118.110725T1355Z-110725T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
855 AM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL NOON CDT

* AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  6 MILES NORTHEAST OF MONTPELIER TO CRAIG SPRINGS...OR ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF MONTPELIER TO 12 MILES
  SOUTHWEST OF STARKVILLE...MOVING SOUTH AT 10 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
  OCCURRED IN THE PAST THREE HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALA
  ALTO...GRIFFITH...LONGVIEW...MULDROW...TIBBEE...SESSUMS AND OKTOC

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3350 8867 3329 8867 3329 8908 3353 8909
      3353 8914 3355 8915 3376 8903 3376 8894
      3382 8893 3382 8873 3380 8871 3369 8871
      3368 8861 3351 8861

$$

BK
2 follow-up statements
280 
WGUS74 KJAN 251551
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CDT MON JUL 25 2011

MSC155-251600-
/O.CAN.KJAN.FF.W.0118.000000T0000Z-110725T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER MS-
1051 AM CDT MON JUL 25 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN WEBSTER
COUNTY...

LAT...LON 3353 8862 3350 8867 3329 8867 3329 8908
      3356 8909 3356 8902 3364 8904 3376 8903
      3376 8894 3382 8893 3382 8873 3380 8871
      3368 8871 3368 8861

$$

MSC025-105-251700-
/O.CON.KJAN.FF.W.0118.000000T0000Z-110725T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKTIBBEHA MS-CLAY MS-
1051 AM CDT MON JUL 25 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR CLAY
AND OKTIBBEHA COUNTIES...

AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF MONTPELIER TO CRAIG SPRINGS...OR ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF MONTPELIER TO 11 MILES
SOUTHWEST OF STARKVILLE. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE
OCCURRED IN THE PAST THREE HOURS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHEBA...LONGVIEW AND MABEN

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
HOUR...WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3353 8862 3350 8867 3329 8867 3329 8908
      3356 8909 3356 8902 3364 8904 3376 8903
      3376 8894 3382 8893 3382 8873 3380 8871
      3368 8871 3368 8861

$$

BK
918 
WGUS74 KJAN 251655
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT MON JUL 25 2011

MSC025-105-251705-
/O.EXP.KJAN.FF.W.0118.000000T0000Z-110725T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKTIBBEHA MS-CLAY MS-
1155 AM CDT MON JUL 25 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR CLAY AND
OKTIBBEHA COUNTIES...

LAT...LON 3353 8862 3350 8867 3329 8867 3329 8908
      3356 8909 3356 8902 3364 8904 3376 8903
      3376 8894 3382 8893 3382 8873 3380 8871
      3368 8871 3368 8861

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 4:22 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jul 25, 4:22 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 AM CDT MON JUL 25 2011

.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT) TROPICAL AIRMASS
CONTINUES IN PLACE OVER THE ARKLAMISS THIS MORNING WITH PWATS RANGING
FROM 2.2 TO NEAR 2.5 INCHES. A SHORT WAVE WILL MOVE SOUTH ACROSS THE
ARKLAMISS THIS AFTERNOON AND THIS WILL ALSO DRAG BOUNDARY INTO THE
NORTHERN PORTIONS OF THE AREA. THIS COMBINED WITH THE EXTREMELY MOIST
ATMOSPHERE WILL KICK OFF SHOWERS AND STORMS ONCE AGAIN TODAY WITH
VERY HEAVY RAINFALL POSSIBLE. THE MICRO BURST POTENTIAL LOOKS LIMITED
WITH MARGINAL LAPSE RATES AND VERY WEAK UPPER FLOW. HEAVY RAINFALL
WILL BE THE MAIN CONCERN... ESPECIALLY FOR AREAS ALONG AND EAST OF
THE NATCHEZ TRACE WHO HAVE SEEN THE BULK OF THE RAINFALL RECENTLY. DO
TO THESE CONCERNS WILL ISSUE A FLASH FLOOD WATCH FOR THESE AREAS.

WITH THE BOUNDARY AND VERY MOIST AIRMASS HANGING AROUND THROUGH THE
NIGHT SOME OF THE CONVECTION MAY PERSIST THROUGH THE OVERNIGHT HOURS
ESPECIALLY FOR THE EAST AND SOUTH. DRY AIR WILL FILTER INTO AT LEAST
THE NORTHERN PORTIONS OF THE AREA ON TUESDAY BEHIND THE BOUNDARY.
PWATS WILL REMAIN WELL ABOVE 2 INCHES FOR AREAS ALONG AND SOUTH OF
I-20 TUESDAY AFTERNOON...THUS EXPECT THE POTENTIAL FOR ANOTHER ROUND
OF HEAVY RAINFALL FOR THOSE AREAS. DRIER AIR WILL CONTINUE TO FILTER
SOUTH ACROSS THE AREA TUESDAY NIGHT AND THIS SHOULD LOWER THE
PRECIPITATION CHANCES UNTIL THE MOISTURE PUSHES BACK NORTH OVER THE
AREA WEDNESDAY AND WEDNESDAY NIGHT. STUCK PRETTY CLOSE TO GUIDANCE
POPS THROUGH THE PERIOD AS THEY ARE ALREADY HIGH FOR TODAY AND LOOK
REASONABLE THROUGH THE REMAINDER OF THE PERIOD./15/

.LONG TERM...(WEDNESDAY THROUGH MONDAY)...ON WEDNESDAY WEAK MID AND
UPPER LEVEL TROUGHING WILL CONTINUE ALONG THE GULF COAST WITH THE
MEAN RIDGE CENTERED OVER THE SOUTHERN PLAINS. A SERIES OF WEAK
DISTURBANCES WILL CROSS THE REGION FROM THE EAST. A MORE DEFINED
DISTURBANCE WILL BE A MID LEVEL SYSTEM FOR LATE WEDNESDAY INTO
FRIDAY...WHICH IS SHOWED BY THE GFS AND EURO.  DEEP MOISTURE WILL
REMAIN OVER THE AREA WITH PWATS NEAR OR ABOVE 2 INCHES FOR LOCALLY
HEAVY TROPICAL DOWNPOURS. BROAD SURFACE CYCLONIC FLOW SHOULD
CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE
CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS.

BY THIS WEEKEND INTO MONDAY...WE WILL BE CAUGHT IN A WEAKNESS IN THE
UPPER RIDGE AS THE CENTER OF THE MEAN RIDGE WILL BE IN THE CENTRAL
PLAINS. NORTHERLY FLOW AROUND THE MEAN RIDGE CENTER WILL BRING A
SERIES OF WEAK DISTURBANCES ACROSS THE REGION IN NORTHERLY FLOW.
THIS WILL CONTINUE OUR CHANCES OF SHOWERS AND EMBEDDED
THUNDERSTORMS. THIS IS VERIFIED BY THE EUROPEAN. THE GFS MEAN
ENSEMBLE TRY TO PUT THE MEAN RIDGE CENTER OVER THE MIDSOUTH AND
ARKLAMISS REGION FOR THIS WEEKEND INTO MONDAY. MOST OF THE ENSEMBLES
KEEP THE MEAN RIDGE CENTER OVER THE PLAINS FOR THE LATER HALF OF THE
PERIOD.

SO WITH THIS IN MIND WILL GO WITH A BLEND OF THE GFS...EURO...AND
MOST OF THE GFS ENSEMBLES...THUS KEEPING DECENT CHANCES OF RAIN FOR THE
LONG TERM PERIOD.

AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS...MEX AND
ENSEMBLE GUIDANCE. SOME OF THE GUIDANCE LOOKED A LITTLE WARM WITH
THE DAY TIME HIGHS...ESP WITH THE WEAKNESS IN THE MEAN RIDGE WITH HIGH
PRECIPITABLE MOISTURE BEING PRESENT. AS FOR POPS WENT WITH A BLEND
OF MEX AND ENSEMBLE GUIDANCE. WILL KEEP THE MENTION OF LOCALLY HEAVY
DOWNPOURS IN THE HWO FOR THE LONGTERM PERIOD./17/

&&

.AVIATION...MVFR/IFR CONDITIONS PREVAIL THIS MORNING FOR MOST SITES
EXCEPT GWO/GLH. THIS WILL CONTINUE THROUGH MID MORNING BEFORE THE
CEILINGS LIFT AND VFR CONDITIONS RETURN TO ALL SITES. THIS WILL BE
SHORT LIVED AS SHOWERS/THUNDERSTORMS DEVELOP DURING THE EARLY
AFTERNOON. THIS WILL BRING TEMPO IFR/MVFR CONDITIONS ONCE AGAIN TO
MOST SITES AGAIN THIS AFTERNOON./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  73  94  74 /  79  40  30  11
MERIDIAN      91  74  95  72 /  86  55  43  16
VICKSBURG     90  73  95  72 /  65  29  21  10
HATTIESBURG   91  74  94  75 /  75  43  62  30
NATCHEZ       88  73  93  74 /  64  32  38  17
GREENVILLE    93  74  96  74 /  48  15   7   6
GREENWOOD     91  73  96  72 /  62  23   9   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     MSZ030>033-037>039-043>046-048>066-072>074.

LA...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     LAZ026.

AR...NONE.
&&

15/17/15
Hazardous weather outlook, Jul 25, 5:27 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT MON JUL 25 2011

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036-
040>042-047-261030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-
527 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS...

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN THIS
AFTERNOON. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED
FLOODING IS POSSIBLE.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
FRIDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL
FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ026-MSZ030>033-037>039-043>046-048>066-072>074-261030-
CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
527 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA...

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE TO TWO INCH AN HOUR WILL BE POSSIBLE ONCE
AGAIN TODAY. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS
REPEATEDLY...FLASH FLOODING IS POSSIBLE. MANY AREAS ALONG AND EAST
OF THE NATCHEZ TRACE CORRIDOR HAVE ALREADY RECEIVED HEAVY RAINFALL
OVER THE PAST COUPLE OF DAYS...THUS A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THOSE AREAS THIS AFTERNOON.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE
POTENTIAL FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:15 PM CDTSpecial Weather StatementJANNeshoba, Winston30 min
Jul 24, 8:26 PM CDTSpecial Weather StatementJANGrenada29 min
Jul 24, 9:50 PM CDTSpecial Weather StatementJANLeflore50 min
Jul 24, 10:34 PM CDTSpecial Weather StatementJANSunflower46 min
Jul 24, 10:52 PM CDTFlash Flood WarningJANSunflower73 min
Jul 25, 5:33 AM CDTFlash Flood WatchJANAdams, Attala, Choctaw, Claiborne, Clarke, Clay and 27 more12 hr
Jul 25, 6:17 AM CDTRiver Flood WarningJANAttala, Holmes4 days
Jul 25, 7:06 AM CDTFlash Flood WarningJANChoctaw, Clay, Leake, Oktibbeha114 min
Jul 25, 5:09 PM CDTSpecial Weather StatementJANLeflore31 min
Jul 25, 5:40 PM CDTSpecial Weather StatementJANWashington30 min
Jul 25, 6:02 PM CDTSpecial Weather StatementJANCarroll28 min
Jul 25, 6:06 PM CDTSpecial Weather StatementJANLeflore29 min
Jul 25, 6:18 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore117 min
Jul 25, 6:37 PM CDTFlash Flood WarningJANHolmes, Humphreys, Leflore, Sunflower113 min
Jul 25, 6:50 PM CDTSevere Thunderstorm WarningJANLeflore40 min
Jul 25, 6:52 PM CDTSpecial Weather StatementJANSunflower33 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.